# SDR AALA20090316TUL08

- Difficulty date: February 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 SEAT TRACK AT STATION 1175.  REMOVED AND REPLACED NR 1 SEAT TRACK FROM STATION 1174 TO 1309 PER SRM 51-01.
